Academic
Publications
On 0-dimensional complete intersections

On 0-dimensional complete intersections,10.1007/BF01444608,Mathematische Annalen,Martin Kreuzer

On 0-dimensional complete intersections   (Citations: 12)
BibTex | RIS | RefWorks Download
Journal: Mathematische Annalen - MATH ANN , vol. 292, no. 1, pp. 43-58, 1992
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: